# SDR AALA201704289035

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 14,757 hours, 5,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER EMERGENCY LIGHT AT UPPER  MIDDLE FUSELAGE DAMAGED.  THE COVER WAS REPLACED IAW AMM 25-63-00. GOOD FOR SERVICE.
